JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LOCALIZATION OF INJECTIVE MODULES OVER ω-NOETHERIAN RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LOCALIZATION OF INJECTIVE MODULES OVER ω-NOETHERIAN RINGS
Kim, Hwankoo; Wang, Fanggui;
  PDF(new window)
 Abstract
We give some characterizations of injective modules over -Noetherian rings. It is also shown that each localization of a GV-torsion-free injective module over a -Noetherian ring is injective.
 Keywords
injective module;localization;-Noetherian ring;
 Language
English
 Cited by
1.
Divisible Is Injective over Krull Domains, Communications in Algebra, 2016, 44, 10, 4294  crossref(new windwow)
 References
1.
F. Couchot, Localization of injective modules over valuations rings, Proc. Amer. Math. Soc. 134 (2006), no. 4, 1013-1017. crossref(new window)

2.
F. Couchot, Localization of injective modules over arithmetical rings, Comm. Algebra 37 (2009), no. 10, 3418-3423. crossref(new window)

3.
E. C. Dade, Localization of injective modules, J. Algebra 69 (1981), no. 2, 416-425. crossref(new window)

4.
L. Fuchs and L. Salce, Modules over Non-Noetherian Domains, Mathematical Surveys and Monographs 84, AMS, Providence, RI, 2001.

5.
R. Gilmer, Multiplicative Ideal Theory, Queen's Papers in Pure and Applied Mathematics 90, Queen's University, Kingston, Ontario, 1992.

6.
B. G. Kang, On the converse of a well-known fact about Krull domains, J. Algebra 124 (1989), no. 2, 284-299. crossref(new window)

7.
H. Kim, Module-theoretic characterizations of t-linkative domains, Comm. Algebra 36 (2008), no. 5, 1649-1670. crossref(new window)

8.
H. Kim, E. S. Kim, and Y. S. Park, Injective modules over strong Mori domains, Houston J. Math. 34 (2008), no. 2, 349-360.

9.
E. Matlis, Injective modules over Noetherian rings, Pacific J. Math. 8 (1958), no. 3, 511-528. crossref(new window)

10.
J. J. Rotman, An Introduction to Homological Algebra, 2nd ed., Springer, New York, 2009.

11.
B. Stenstrom, Direct sum decompositions in Grothendiek categories, Ark. Mat. 7 (1968), no. 5, 427-432. crossref(new window)

12.
F.Wang, Finitely presented type modules and w-coherent rings, J. Sichuan Normal Univ. 33 (2010), no. 1, 1-9.

13.
F. Wang and R. L. McCasland, On w-modules over strong Mori domains, Comm. Algebra 25 (1997), no. 4, 1285-1306. crossref(new window)

14.
F. Wang and R. L. McCasland, On strong Mori domains, J. Pure Appl. Algebra 135 (1999), no. 2, 155-165. crossref(new window)

15.
F. Wang and J. Zhang, Injectve modules over w-Noetherian rings, Acta Math. Sinica (Chin. Ser.) 53 (2010), no. 6, 1119-1130.

16.
H. Yin, F. Wang, X. Zhu, and Y. Chen, w-modules over commutative rings, J. Korean Math. Soc. 48 (2011), no. 1, 207-222. crossref(new window)